# SDR SIMA200115601

- Difficulty date: June 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 2700 · Flight Control System
- Part: Pin
- Part number: 7255163003
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - RIGHT ELEVATOR OUTBOARD ATTACH SPIGOT CORRODED.  REMOVED AND REPLACED ATTACH SPIGOT IAW SAAB AMM 55-10-20.  (M)
